| Catalog Number |
02-012-48-3509 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
11/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 4 years post op initial left tka, this 73 y/o female patient was revised due to poly wear and femur loosening.Patient was last known to be in stable condition following the event.Product not returning - disposed.
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation; (d10) concomitant device(s): 5777031 - 02-010-04-0235 - logic cr femoral por, left, sz 3.5; 3933664 - 02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t; 5939545 - 200-02-35 - three peg patella 35mm; 5719606 - 201-78-15 - holding pin mini sharp point 4 pk; 5776148 - 201-78-81 - 3 trocar, mod.Hex 2pk; s019825 - 521-78-23 - threaded pin size 2.3 collared; s032419 521-78-23 - threaded pin size 2.3 collared; s031429 521-78-32 - threaded pin size 3.0 collarless; 6028019001 a10012 - gps implant kit v2.
Additional Manufacturer Narrative
H3: the revision reported was likely the result of presumed prosthesis wear of the tibial insert.However, images of the revised insert do not show signs of excessive prosthesis wear inconsistent with being implanted.The aseptic (non-infected) femoral loosening was likely the result of an insufficient bond between the femoral component and the bone.However, this cannot be confirmed because the revised components were not returned for evaluation and no radiographs were provided.
Additional Manufacturer Narrative
*the following sections have corrected information: (h6) type of investigation, investigation findings, investigation conclusions.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of presumed prosthesis wear of the tibial insert.However, images of the revised insert do not show signs of excessive prosthesis wear inconsistent with being implanted.The aseptic (non-infected) femoral loosening was likely the result of an insufficient bond between the femoral component and the bone.However, this cannot be confirmed because the revised components were not returned for evaluation and no radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.